Suberesolving codes

Main Article Content

Somayyeh Jangjooye Shaldehi


‎We show that any right continuing factor code with retract  0  into an irreducible shift of finite type is right eresolving‎, ‎and we give some sufficient conditions for a right eresolving almost everywhere code being right eresolving everywhere‎. ‎Suberesolving codes as a generalization of ersolving codes have been introduced and we determine some shift spaces which preserved by suberesolving codes‎. ‎Also‎, ‎we show that any bi-eresolving (resp‎. ‎bi-suberesolving) code on an irreducible shift of finite type (resp‎. ‎a synchronized system) is open (resp‎. ‎semi-open) and any right suberesolving code on a synchronized system is right continuing almost everywhere‎.

Article Details

How to Cite
Jangjooye Shaldehi, S. (2022). Suberesolving codes. Tamkang Journal of Mathematics, 54(3), 257–264.